# SDR SWAA2021112340110

- Difficulty date: November 2, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 27,911 hours, 12,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT CORNER SCUFF PLATE CASTING IS CRACKED / FWD CARGO DOOR AFT CORNER SCUFF PLATE WAS REPAIRED ON BACK SHOP W/O 42942-8100-0001 SERIAL NO 8309161
